# SDR TWAA0101505

- Difficulty date: January 21, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FLOOR MEMBRANE WAS CRACKED BETWEEN STA 1298 AND 1309, STRINGER 18R.  REPAIRED MEMBRANE PER 53-05-96 AND SPM 6-70-01 PAGE 1, 2, AND 3.
